# SDR QMLA2025040920047

- Difficulty date: April 8, 2025
- Submitted: April 9, 2025
- Operation: Air carrier
- Aircraft: N102HN
- Make and model: Urocop EC135P1
- Aircraft serial: 0159
- Aircraft time: 13,053 hours, 45,648 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 164A327
- Part serial: 827
- Condition: Faulted
- Location: Fuel
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING AIRCRAFT STARTUP PROCEDURES, THE FWD FUEL PUMP CAUTION REMAINED ON WHEN THE FUEL PUMP SWITCH WAS PLACED TO ON.  SHUT THE AIRCRAFT DOWN, CONTACTED MAINTENANCE PERSONNEL AND ENTERED THE DISCREPANCY INTO THE AIRCRAFT LOGBOOK.  CLEARED THE DISCREPANCY  IAW THE AIRCRAFT MEL AND RETURNED TO BASE UNDER THE ADVISEMENT OF THE REGIONAL AVIATION MANAGER.  REMOVED AND REPLACED FWD FUEL PUMP.
